International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 733-740
Recurrent points and discrete points for elementary amenable groups
Jodrey School of Computer Science, Acadia University, Nova Scotia, Wolfville B0P 1X0, Canada
Received 18 January 1989; Revised 31 March 1992
Copyright © 1992 Mostafa Nassar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the Stone-Cech compactification of a group , the set of all almost periodic points in , and the set of all recurrent points in . In this paper we will study the relationships between and , and between and . We will show that for any infinite elementary amenable group , and .